# SDR 08FDEA00589

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 655756730
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO BAY CENTER LINE FLOOR ANGLE AT BS 1035-1037 HAS CORROSION ON THE UNDERSIDE VERFIED MATERIAL FOR REPAIR PARTS.  FABRICATED REPAIR PARTS REF SRM 53-10-5, DWG SR27-53-039.  REMOVED CORROSION, FOUND TO WITHIN LIMITS REF SRM 53-10-1 FIG 4.  TREATED PRIMED REPAIR PARTS REF SRM 51-10-2 MM 51-20-151-7.  INSTALLED REPAIR SPLICE ANGLES REF SRM 53-10-5 FIG 4 DWG SRM 27-53-039.  ORIGINAL MAT .063 REMOVED .008 REMAIN .055, THIS IS CLASSIFIED AS A MINOR REPAIR.
